Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 58463, 13 pages
http://dx.doi.org/10.1155/DDNS/2006/58463

Stability of limit cycle in a delayed model for tumor immune system competition with negative immune response

Département de Mathématiques et Informatique, Faculté des Sciences, Université Chouaib Doukkali, El Jadida BP 20, Morocco

Received 20 December 2005; Accepted 11 April 2006

Copyright © 2006 Radouane Yafia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Radouane Yafia, “Stability of limit cycle in a delayed model for tumor immune system competition with negative immune response,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 58463, 13 pages, 2006. doi:10.1155/DDNS/2006/58463